Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heavyness in chest. Had biopsy of esophagus. What could be wrong?

hi i dont know but i hope you can and im sorry i was trying to answer you question as if i where my dad he is the one having problems. Ok he just went in today and had his Esophagus stretched and they took a couple of Biopsies. but he says he cant lay down because he has a heavyness in his chest when he does. Do you know what that might be from
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi dear your Dad having esophagus biopsies, because of stretched esophagus.Dear you have not mentioned many thing,like age of your dad,other symptoms like pain vomiting ,weakness,any way doctor might have biopsied esophagus of you dad due any lesion in the esophagus,the result of biopsy will diagnose the disease of your dad,it could be a simply range from eosophagitis or it can be malignant
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor